Simply connected surfaces of general type in positive characteristic via deformation theory

Cited 12 time in webofscience Cited 0 time in scopus
  • Hit : 305
  • Download : 0
Algebraically simply connected surfaces of general type with p(g)=q=0 and 1 <= K-2 <= 4 in positive characteristic (with one exception in K-2=4) are presented by using a Q-Gorenstein smoothing of two-dimensional toric singularities, a generalization of Lee-Park's construction [36] to the positive characteristic case, and Grothendieck's specialization theorem for the fundamental group.
Publisher
LONDON MATH SOC
Issue Date
2013-02
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.106, pp.225 - 286

ISSN
0024-6115
DOI
10.1112/plms/pds033
URI
http://hdl.handle.net/10203/174366
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 12 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0